# SDR AALA202309216277

- Difficulty date: September 14, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 41,148 hours, 17,089 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strap
- Part number: 112A440212
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING, LEADING EDGE TO WING LOWER ATTACH STRAP ASSEMBLY LOCATED AT FRONT SPAR BETWEEN WS 643.50 TO WS 667.50. REPAIRED STAP PER EA 347564.
